Making Solutions Invariant

A.J. Vermeulen*, M.J.M. Jansen, J.A.M. Potters

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

313 Downloads (Pure)


In this paper a procedure is developed to modify a non-invariant solution in such a way that the resulting solution is invariant. Furthermore it is investigated which properties of the solution are inherited by the modified solution.,.
Original languageEnglish
Pages (from-to)161-180
JournalInternational Journal of Game Theory
Publication statusPublished - 1 Jan 2003

Cite this